# SDR SWAA2021062878770

- Difficulty date: May 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER IN FCB AIR MIX BAY; BS 540-2'; S-23R (MARKED) ; / VERIFIED COMPLETION OF TRIM-OUT PER EA 21-153-01513-WIP1; STEP 3; COMPLETED STEPS 2;4;5;6;7; VERIFIED INSTALLATION OF REPAIR PARTS AND FASTENERS; SEALANT; AND CIC PER STEPS 2 AND 4-7
